# SDR SWAA2024091022950

- Difficulty date: August 3, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P15 REFUEL PANEL FACEPLATE HAS MULTIPLE CORROSION SPOTS<[01] REMOVED AND REPLACED P15 REFUEL PANEL FACE PLATE I/A/W BOEING AMM 28-21-00-000-801 & 28-21-00-400-801; OPS CHECK FOUND NORMAL;[02] VERIFIED STEP 1
